MAUDE Adverse Event Report: LASER PERIPHERALS LLC LASER PERIPHERALS SURGICAL FIBER; POWERED LASER SURGICAL INSTRUMENT

LASER PERIPHERALS LLC LASER PERIPHERALS SURGICAL FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number DB-400
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
The pt was having a surgical procedure done when part of the laser fiber broke off of the instrument.The surgeon was able to retrieve all parts and no harm was noted to the pt.Fda safety report id# (b)(4).

Brand Name
LASER PERIPHERALS SURGICAL FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LASER PERIPHERALS LLC
plymouth MN 55441
MDR Report Key9244812
Report NumberMW5090692
Device Sequence Number2599763
Product Code GEX
UDI-Device Identifier00816469020004
UDI-Public(01)00816469020004
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberDB-400
Device Catalogue NumberDB-400
Device Lot NumberDG19091
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1